# SDR FDEA201111295067

- Difficulty date: November 29, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 56,413 hours, 11,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE SECTION/ FR 12A STIFFENER FITTING WAS FOUND 1 EA CRACK ABOUT .7500" IN LENGTH . ON ZONE B,J AREA IAW NTM 51-10-08, PART 1.   REMOVED STIFFENER FITTING AND JUNCTION FITTING.  INSTALLED STIFFENER FITTING AND JUNCTION FITTING WITH NEW PART REFER TO EO 65340-7-5002P3. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
